Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 28, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 5, 2019, 9:28 PM CDT for Cloud County, Kansas. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2019, 9:28 PM CDT (02:28 UTC)
- Expired
- May 5, 2019, 9:51 PM CDT
- In force
- 23 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Cloud County, KS
The radar
The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 9:30 PM CDT | HAIL 0.88 | 6 N Glasco, KS | |
| May 5, 9:34 PM CDT | HAIL 1.75 | 6 Nnw Glasco, KS | REPORTED HAIL THE SIZE OF AN OREO. |
| May 5, 9:38 PM CDT | HAIL 1 | 6 N Glasco, KS | PREDOMINATELY PENNY TO NICKEL SIZE WITH A FEW QUARTER SIZE HAIL STONES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1686 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
613
WUUS53 KTOP 060228
SVRTOP
KSC029-060315-
/O.NEW.KTOP.SV.W.0028.190506T0228Z-190506T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
928 PM CDT Sun May 5 2019
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Southwestern Cloud County in north central Kansas...
* Until 1015 PM CDT.
* At 928 PM CDT, a severe thunderstorm was located 5 miles northeast
of Simpson, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Glasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3951 9793 3951 9779 3931 9760 3931 9793
TIME...MOT...LOC 0228Z 324DEG 14KT 3946 9789
HAIL...1.50IN
WIND...60MPH
$$
Baerg4 follow-up statements
374
WWUS53 KTOP 060238
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
938 PM CDT Sun May 5 2019
KSC029-060315-
/O.CON.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
938 PM CDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CLOUD COUNTY...
At 937 PM CDT, a severe thunderstorm was located 4 miles northeast of
Simpson, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 930 PM trained spotters
reported nickel size hail 6 miles north of Glasco.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Glasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 9793 3950 9778 3931 9760 3931 9793
TIME...MOT...LOC 0237Z 324DEG 14KT 3943 9786
HAIL...1.50IN
WIND...60MPH
$$
Baerg360
WWUS53 KTOP 060241
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
941 PM CDT Sun May 5 2019
KSC029-060315-
/O.CON.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
941 PM CDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CLOUD COUNTY...
At 941 PM CDT, a severe thunderstorm was located 4 miles north of
Glasco, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Glasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 9793 3950 9778 3931 9760 3931 9793
TIME...MOT...LOC 0241Z 324DEG 14KT 3942 9785
HAIL...1.25IN
WIND...60MPH
$$
Baerg360
WWUS53 KTOP 060244
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
944 PM CDT Sun May 5 2019
KSC029-060315-
/O.CON.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
944 PM CDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CLOUD COUNTY...
At 944 PM CDT, a severe thunderstorm was located near Glasco, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Glasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3946 9793 3949 9777 3931 9760 3931 9793
TIME...MOT...LOC 0244Z 324DEG 14KT 3941 9784
HAIL...1.00IN
WIND...60MPH
$$
Baerg144
WWUS53 KTOP 060251
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
951 PM CDT Sun May 5 2019
KSC029-060301-
/O.CAN.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
951 PM CDT Sun May 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLOUD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas.
LAT...LON 3946 9793 3949 9777 3931 9760 3931 9793
TIME...MOT...LOC 0249Z 324DEG 14KT 3939 9782
$$
BaergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:30 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 5, 6:30 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Topeka KS 630 PM CDT Sun May 5 2019 ...AVIATION UPDATE... .SHORT TERM...(This evening through Monday) Issued at 340 PM CDT Sun May 5 2019 Shower and thunderstorm coverage increases this evening and overnight, with a strong storm not out of the question in central and north-central Kansas. The overall synoptic pattern has undergone little change over the last 24 hours, with broad longwave ridging persisting over the northern CONUS/south-central Canada. The Rex Block off the West Coast is gradually breaking down, with the cutoff low off the California coast gradually moving inland over the next 24 hours. Over the Central Plains, predominately zonal flow will continue with gradual height rises as the pattern amplifies ahead of the approaching cutoff low. A zonal 60-70 kt subtropical jet streak axis was noted along the OK/KS border and should slide eastward over the course of the day. At the surface, a southwest to northeast oriented baroclinic zone stretches from far NW Kansas to near Omaha, NE and should gradually translate southward over the course of the next 24 hours, reaching north-central Kansas and southeast Nebraska Monday morning and approaching the Kansas Turnpike corridor by Monday afternoon/evening. The main challenge for this forecast period continues to revolve around thunderstorm chances and resultant impacts. Morning convection stayed south of the forecast area, with subsidence behind this initial wave brining clearing skies by late morning. Deeper moisture is steadily working northward through central Kansas with a stratocumulus/cumulus ring denoting the leading edge of the greater than +8 C H850 dewpoint corridor. This moisture plume continues to spread northward on a broad southerly flow, encompassing much of the western forecast area by mid to late afternoon. Mixed-layer instability within this plume is pushing 1500-2500 J/kg with peak heating, with the initial thunderstorm development taking place along an advancing dryline in western Kansas and the aforementioned boundary in Nebraska/Iowa. Subsidence downstream from this western KS convection should help limit development further east in the warm sector for the remainder of the daytime hours. Convection should spread eastward this evening and overnight in response to the ambient storm-relative mean flow. While the best threat for severe weather is in the western forecast area--closer to the foci of initiation, a strengthening 25 to 35 kt LLJ, coupled with steep mid-level lapse rates, could keep the threat for hail going throughout the overnight hours across the entire area as the perturbations from earlier convection work through. Effective shear profiles of around 30 kts remain modest for supporting organized convection. Overall, the threat for heavy rain looks to be more isolated in nature and tied to mesoscale rain rates rather than the more predictable synoptic clues such as cell training or backbuilding. The main synoptic boundary should push southeastward into the southern forecast area on Monday with weak upper level perturbations keeping the threat for precipitation lingering throughout the day. The severe weather focus shifts into east- central Kansas as the boundary shifts towards the Kansas Turnpike, with a similar environment to today featuring modest instability but weak, linear shear profiles that will lead to rapid upscale growth--mitigating the overall severe risk. How far south the boundary advances, and thus the northern extent of the severe risk region, will hinge on the degree off influence that the convective cold pools can exert on its forward motion between now and then. .LONG TERM...(Monday night through Sunday) Issued at 340 PM CDT Sun May 5 2019 The threat for heavy rainfall and strong to severe thunderstorms linger through midweek, with drier weather ending the work week. A southern stream cutoff low slowly shifts eastward Tuesday before lifting northeastward in response to a digging northern stream shortwave over the Rockies. The surface baroclinic zone drops into far southeastern Kansas Monday night and stalls over southern Kansas on Tuesday before lifting northward again Tuesday night into Wednesday morning as lee cyclogenesis and falling heights induce a northward motion in the boundary motion. Multiple H500 shortwaves propagate through on Monday night and Tuesday night, each of which has the potential to produce multiple rounds of showers and storms that will train along the surface to H850 boundary. The details of each precipitation wave are still tough to pin down at the present time, but with mid-level mixing ratios pushing 4.0 g/kg and PWATS in the 1 to 1.5 inch range, the chances are high that somewhere in the region will see substantial rainfall. The big question lies not so much with if this heavy rain will occur, but where. There is a chance that much of this precipitation stays south of the forecast area, but the QPF model spread encompasses a wide corridor and confidence remains on the lower side. The focus then shifts to Wednesday afternoon as the lee cyclone ejects off the Front Range and tracks across Kansas. There has been a slight southern shift in the low track with the latest synoptic guidance package, but there remains a decent chance of severe weather accompanying the passage of this system Wednesday afternoon and evening. The degree of solar insolation ahead of this cyclone is uncertain given the complex working through earlier in the morning, but if surface-based convection can initiate near the triple point, all modes of severe weather would be possible. High pressure and cooler weather work southward for late in the week, with the next chance of precip coming next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday) Issued at 630 PM CDT Sun May 5 2019 Convective allowing models (CAMs) are starting to come into agreement for TS to move across the terminals overnight. Timing TS in the TAFs is largely based on the CAMs. Otherwise all the solutions bring the weak boundary into the forecast area on Monday with restricted CIGS and uncertainty wind directions. There is some suggestion CIGS could be IFR. Confidence is shaky in IFR since the model consensus keeps the boundary north of the terminals for much of the day, so Have kept CIGS above 1000 ft with a mention or TS redeveloping late in the forecast period. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Skow LONG TERM...Skow AVIATION...Wolters
Hazardous weather outlook, May 5, 3:47 PM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 347 PM CDT Sun May 5 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-062100- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 347 PM CDT Sun May 5 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Isolated to scattered thunderstorms are possible this evening and overnight. A few of the storms may be severe with large hail and possibly damaging winds the main threats. Localized heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There will be multiple chances for showers and thunderstorms, some of which may be strong to severe, Monday and continuing through the middle of the week. Given the wet antecedent conditions, the risk for flooding will return. .SPOTTER INFORMATION STATEMENT... Spotters should not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep KDS
In the hours before
Special weather statement, May 5, 8:11 PM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Topeka KS 811 PM CDT Sun May 5 2019 KSZ008-020-060200- Republic-Cloud- 811 PM CDT Sun May 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REPUBLIC AND NORTHWESTERN CLOUD COUNTIES UNTIL 900 PM CDT... At 811 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Montrose to 5 miles southwest of Randall. Movement was east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Concordia, Scandia, Jamestown, Courtland and Norway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for north central Kansas. LAT...LON 3980 9793 3981 9748 3942 9763 3948 9793 TIME...MOT...LOC 0111Z 279DEG 29KT 3976 9805 3957 9810 Baerg
Special weather statement, May 5, 8:35 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Topeka KS
835 PM CDT Sun May 5 2019
KSZ010-011-060200-
Nemaha-Marshall-
835 PM CDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEMAHA AND EASTERN
MARSHALL COUNTIES UNTIL 900 PM CDT...
At 835 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Baileyville to 4 miles south of Axtell to
3 miles southeast of Beattie. Movement was southeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Seneca, Centralia, Axtell, Beattie, Corning, Goff, Vermillion and
Baileyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Kansas.
LAT...LON 3994 9616 3958 9579 3957 9579 3957 9626
3991 9647 3993 9636
TIME...MOT...LOC 0135Z 320DEG 31KT 3982 9614 3981 9626 3983 9637
BDSpecial weather statement, May 5, 8:44 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Topeka KS
844 PM CDT Sun May 5 2019
KSZ010>012-023-024-060215-
Pottawatomie-Brown-Jackson-Nemaha-Marshall-
844 PM CDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POTTAWATOMIE...
NEMAHA...NORTHERN JACKSON...BROWN AND EASTERN MARSHALL COUNTIES UNTIL
915 PM CDT...
At 843 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Highland to near Kickapoo Reservation to 3
miles northwest of Vermillion. Movement was southeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Hiawatha, Seneca, Horton, Centralia, Axtell, Wetmore, Everest,
Fairview, Robinson, Whiting, Circleville, Corning, Netawaka, Soldier,
Goff, Vermillion, Powhattan, Oneida, Hamlin and Willis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Kansas.
LAT...LON 3965 9534 3965 9556 3957 9556 3957 9557
3949 9557 3953 9624 3992 9643 3988 9581
3999 9534
TIME...MOT...LOC 0143Z 331DEG 29KT 3986 9527 3973 9571 3976 9630
BDLocal storm report, May 5, 8:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND GST 1 NW COURTLAND 39.80N 97.91W
05/05/2019 M55 MPH REPUBLIC KS MESONET
&&
ACHLocal storm report, May 5, 9:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
907 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL 3 WSW JAMESTOWN 39.57N 97.91W
05/05/2019 E0.88 INCH CLOUD KS PUBLIC
&&Special weather statement, May 5, 9:11 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Topeka KS
911 PM CDT Sun May 5 2019
KSZ008-009-020-021-060315-
Republic-Clay-Cloud-Washington-
911 PM CDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REPUBLIC...WESTERN
WASHINGTON...NORTHWESTERN CLAY AND NORTHEASTERN CLOUD COUNTIES UNTIL
1015 PM CDT...
At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Narka to 4 miles southeast of Belleville
to 3 miles southeast of Norway. Movement was southeast at 30 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Concordia, Washington, Clyde, Clifton, Linn, Cuba, Morrowville,
Palmer, Haddam, Agenda, Aurora and Vining.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas.
LAT...LON 3995 9693 3957 9713 3939 9744 3959 9775
4000 9724 4000 9711
TIME...MOT...LOC 0211Z 296DEG 24KT 3998 9742 3976 9759 3966 9772
BaergThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:34 PM CDT | Special Weather Statement | TOP | Brown, Nemaha | 56 min |
| May 5, 8:07 PM CDT | Special Weather Statement | TOP | Republic | 38 min |
| May 5, 8:08 PM CDT | Special Weather Statement | TOP | Brown, Nemaha | 37 min |
| May 5, 8:11 PM CDT | Special Weather Statement | TOP | Cloud | 49 min |
| May 5, 8:33 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 57 min |
| May 5, 8:35 PM CDT | Special Weather Statement | TOP | Nemaha | 25 min |
| May 5, 8:37 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 53 min |
| May 5, 8:44 PM CDT | Special Weather Statement | TOP | Brown, Nemaha | 31 min |
| May 5, 9:01 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 29 min |
| May 5, 9:11 PM CDT | Special Weather Statement | TOP | Washington | 64 min |
| May 5, 9:49 PM CDT | Special Weather Statement | TOP | Marshall | 56 min |
| May 5, 10:34 PM CDT | Special Weather Statement | TOP | Geary, Pottawatomie, Riley | 56 min |
| May 5, 10:49 PM CDT | River Flood Warning | TOP | Riley | 9 hr |
| May 6, 3:50 AM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 68 hr |
| May 6, 1:08 PM CDT | Special Weather Statement | TOP | Republic | 52 min |
| May 6, 1:13 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 31 min |
| May 6, 1:19 PM CDT | Special Weather Statement | TOP | Cloud | 26 min |
| May 6, 2:00 PM CDT | Special Weather Statement | TOP | Republic | 60 min |
| May 6, 2:10 PM CDT | Special Weather Statement | TOP | Washington | 35 min |
| May 6, 2:21 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 27 min |
| May 6, 3:02 PM CDT | Special Weather Statement | TOP | Republic | 43 min |
| May 6, 3:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 33 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley, Washington | 30 min |
| May 6, 3:39 PM CDT | Special Weather Statement | TOP | Marshall | 36 min |
| May 6, 3:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 48 min |
| May 6, 4:05 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 55 min |
| May 6, 4:18 PM CDT | Special Weather Statement | TOP | Nemaha | 42 min |
| May 6, 4:33 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 42 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 46 min |
| May 6, 4:53 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 37 min |
| May 6, 5:09 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 51 min |
| May 6, 5:28 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 47 min |
| May 6, 5:30 PM CDT | Special Weather Statement | TOP | Pottawatomie | 30 min |
| May 6, 5:36 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 54 min |
| May 6, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 29 min |
| May 6, 5:50 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Riley, Wabaunsee | 40 min |
| May 6, 5:54 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 36 min |
| May 6, 6:12 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 63 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 41 min |
| May 6, 6:25 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 50 min |
| May 6, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 32 min |
| May 6, 6:33 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 57 min |
| May 6, 6:53 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 37 min |
| May 6, 6:53 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.